# SDR GTIA2019012303103

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 49,972 hours, 23,222 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

"AFT CARGO DOOR INDICATES OPEN WHEN CLOSED. DURING TAKEOFF ROLL ( ECAM DOOR PAGE INDICATIONS CARGO DOOR )-ACCOMPLISHED ADJUSTMENT OF AFT CARGO DOOR PROXIMITY SWITCH PER AMM 52-71-00. OP CHECK NORMAL. THIS CLOSES DMI # 235552401, MOC NOTIFIED PLACARD REMOVED."
